# SDR CA190418008

- Difficulty date: March 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737-8HX
- Aircraft time: 46,964 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF HYDRAULIC SYSTEM B REPORTED BY FLIGHT CREW AFTER LANDING. TROUBLESHOOTING CARRIED OUT AND FAULT TRACED TO DEFECTED EDP. EDP#2, CASE DRAIN, AND HYDRAULIC HOSE P/N: 155016-20-11 REPLACED AND AIRCRAFT RELEASED TO SERVICE.  NOTE: THE REMOVED EDP FAILED ON THE FIRST FLIGHT AFTER INSTALLATION. IT WAS ONLY INSTALLED BEFORE THIS FLIGHT FOR THE SAME FAILURE.
